# SDR 2022F00110

- Difficulty date: January 15, 2022
- Submitted: January 15, 2022
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 4,694 hours, 3,111 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410324
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Part time: 4,694 hours, 3,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AXLE CHIPPED. REPAIR IAW TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ33177 DATED: JANUARY 14, 2022, 680A-0063 N525QS REPAIR RECOMMENDATION.
